Valium's Impact on Vision and Eyes?

Discussion in 'Support' started by Jamie m, Apr 22, 2016.

tinnitus forum
    1. Jamie m
      Loved

      Jamie m Member

      Tinnitus Since:
      3/13/16
      Cause of Tinnitus:
      Music
      Hello everyone! Hope you're enjoying Friday! I took half of Valium yesterday so I still feel good haha but I didn't like how it gave me little lines in my eyes, have you ever taken that? It's gone now like I think it just made me so sleepy so my vision was blurring? Anyone experience that?

      I only have taken it four time since the onset but I needed it last night bad! I fell asleep so quick but it worried me about taking another one.


      Thanks
       
    2. Jamie m
      Loved

      Jamie m Member

      Tinnitus Since:
      3/13/16
      Cause of Tinnitus:
      Music
      Never mind it's floaters
       
    3. Mario martz
      Creative

      Mario martz Member

      Tinnitus Since:
      02/2016
      On first month with T, i had floaters too, and i have read about other people having them too, there must be a weird connection, BUT they eventually leave :p
       
    4. Jamie m
      Loved

      Jamie m Member

      Tinnitus Since:
      3/13/16
      Cause of Tinnitus:
      Music
      Yay! Yeah I'm not too bothered. I just experience them after taking Valium weird connection
       
    5. Paul82
      Balanced

      Paul82 Member

      Location:
      Kent UK
      Tinnitus Since:
      02/2016
      Cause of Tinnitus:
      Sinus Infection / Stress
      Floaters are normal, everyone has them. Do you wear prescription glasses at all? Its worth going for an eye test just to make sure. :)
       
    6. Jamie m
      Loved

      Jamie m Member

      Tinnitus Since:
      3/13/16
      Cause of Tinnitus:
      Music
      I have contacts and glasses the whole nine yards I get checked out all the time, last time was in October, I think it was because it made me so sleepy I couldn't hold my eyes open and I split the pill in half!! @Paul82 I haven't got them as bad but I woke up in the middle of night and had them but not they are gone. Random I guess?
       
    7. Paul82
      Balanced

      Paul82 Member

      Location:
      Kent UK
      Tinnitus Since:
      02/2016
      Cause of Tinnitus:
      Sinus Infection / Stress
      @Jamie m I wear glasses too. Can usually be a sign you need a new prescription. Might be worth checking out, no harm in being sure.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.